Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 17, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Apr 19, 2015, 6:45 PM EDT for Berkeley County, Charleston County, South Carolina. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2015, 6:45 PM EDT (22:45 UTC)
- Expired
- Apr 19, 2015, 7:45 PM EDT
- In force
- 60 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Berkeley County, SC, Charleston County, SC
The radar
The Wilmington radar (KLTX), 146 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 1:04 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.8 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 209 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 665 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
383
WUUS52 KCHS 192245
SVRCHS
SCC015-019-192345-
/O.NEW.KCHS.SV.W.0017.150419T2245Z-150419T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
645 PM EDT SUN APR 19 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
CHARLESTON COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
BERKELEY COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
* UNTIL 745 PM EDT
* AT 645 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ST. STEPHEN TO NEAR MOUNT PLEASANT REGIONAL
AIRPORT...MOVING NORTHEAST AT 75 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CHARLESTON...MOUNT PLEASANT AND MCCLELLANVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INCREASED ROTATION HAS BEEN DETECTED AND A TORNADO WARNING MAY BE
NEEDED. REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO TAKE SHELTER
IN A CLOSET...BATHROOM OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR SOUTHEASTERN
SOUTH CAROLINA.
LAT...LON 3312 7927 3309 7934 3300 7938 3300 7949
3304 7954 3303 7954 3295 7962 3294 7962
3293 7959 3296 7957 3296 7956 3291 7957
3279 7977 3350 8011 3349 7995 3332 7974
3325 7948 3313 7927
TIME...MOT...LOC 2245Z 231DEG 64KT 3339 7997 3286 7976
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$3 follow-up statements
848
WWUS52 KCHS 192302
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
702 PM EDT SUN APR 19 2015
SCC015-019-192345-
/O.CON.KCHS.SV.W.0017.000000T0000Z-150419T2345Z/
CHARLESTON SC-BERKELEY SC-
702 PM EDT SUN APR 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR CHARLESTON AND BERKELEY COUNTIES...
AT 702 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF SALTERS TO NEAR JAMESTOWN TO BULL
ISLAND...MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT AND MCCLELLANVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INCREASED ROTATION HAS BEEN DETECTED AND A TORNADO WARNING MAY BE
NEEDED. REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO TAKE SHELTER
IN A CLOSET...BATHROOM OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR SOUTHEASTERN
SOUTH CAROLINA.
LAT...LON 3312 7927 3309 7934 3300 7938 3300 7949
3304 7954 3303 7954 3295 7962 3294 7962
3293 7959 3296 7957 3296 7956 3291 7957
3279 7977 3316 7973 3350 8011 3349 7995
3332 7974 3325 7948 3313 7927
TIME...MOT...LOC 2302Z 211DEG 51KT 3359 7997 3328 7963 3288 7962
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
FWA980
WWUS52 KCHS 192318
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
718 PM EDT SUN APR 19 2015
SCC015-019-192345-
/O.CON.KCHS.SV.W.0017.000000T0000Z-150419T2345Z/
CHARLESTON SC-BERKELEY SC-
718 PM EDT SUN APR 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR CHARLESTON AND BERKELEY COUNTIES...
AT 718 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SAMPIT TO NEAR SANTEE COASTAL RESERVE TO 6 MILES
EAST OF BULL ISLAND...MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MCCLELLANVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INCREASED ROTATION HAS BEEN DETECTED AND A TORNADO WARNING MAY BE
NEEDED. REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO TAKE SHELTER
IN A CLOSET...BATHROOM OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR SOUTHEASTERN
SOUTH CAROLINA.
LAT...LON 3312 7927 3309 7934 3300 7938 3300 7949
3304 7954 3303 7954 3295 7962 3294 7962
3293 7959 3296 7957 3296 7956 3291 7957
3286 7965 3316 7963 3328 7960 3325 7948
3313 7927
TIME...MOT...LOC 2318Z 234DEG 45KT 3332 7947 3317 7941 3287 7950
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
FWA949
WWUS52 KCHS 192335
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
735 PM EDT SUN APR 19 2015
SCC015-019-192345-
/O.EXP.KCHS.SV.W.0017.000000T0000Z-150419T2345Z/
CHARLESTON SC-BERKELEY SC-
735 PM EDT SUN APR 19 2015
...THE SEVERE THUNDERSTORM WARNING FOR CHARLESTON AND BERKELEY
COUNTIES WILL EXPIRE AT 745 PM EDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...
GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR SOUTHEASTERN
SOUTH CAROLINA.
LAT...LON 3312 7927 3309 7934 3300 7938 3300 7949
3304 7954 3303 7954 3295 7962 3294 7962
3293 7959 3296 7957 3296 7956 3291 7957
3286 7965 3316 7963 3328 7960 3325 7948
3313 7927
TIME...MOT...LOC 2333Z 231DEG 64KT 3332 7947 3317 7941 3287 7950
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 5:55 PM EDT, 50 minutes earlier.
Area forecast discussion, Apr 19, 5:55 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 555 PM EDT SUN APR 19 2015 .SYNOPSIS... A COLD FRONT WILL APPROACH THE AREA MONDAY. THE FRONT WILL CROSS THE REGION MONDAY NIGHT AND WILL SHIFT OFFSHORE BY EARLY TUESDAY. HIGH PRESSURE WILL THEN PREVAIL TUESDAY INTO THURSDAY. A WEAK COLD FRONT WILL DROP THROUGH THE AREA THURSDAY NIGHT...THEN WILL STALL JUST SOUTH OF THE REGION LATE WEEK. A STORM SYSTEM WILL AFFECT THE REGION NEXT WEEKEND. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... UPDATE...TORNADO WATCH HAS BEEN CLEARED FOR ALL OF SOUTHEAST GEORGIA AND ALL OF SOUTHEAST SOUTH CAROLINA OUTSIDE OF COLLETON COUNTY AND THE TRI-COUNTY. THE COASTAL WATERS REMAIN TO ACCOUNT FOR ONGOING THUNDERSTORMS. TONIGHT...THE LINE OF CONVECTION WILL PUSH EAST OF THE AREA AND OFFSHORE RIGHT AROUND MIDNIGHT. THEREAFTER...MODEL TIME HEIGHTS AND SOUNDING SHOWS NOTABLE MID/UPPER LEVEL DRYING AND THE REMAINDER OF THE NIGHT IS EXPECTED TO BE DRY. STRATUS WILL FILL IN OVERNIGHT AND OVERCAST SKIES WILL PREVAIL. ANOTHER VERY WARM NIGHT IS EXPECTED...WITH YET ANOTHER PERSISTENCE FORECAST FOR LOWS. THE FORECAST FEATURES MID TO UPPER 60S AGAIN. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... THE UPSTREAM LONGWAVE TROUGH WILL PUSH A STRONG COLD FRONT TOWARD THE REGION MONDAY. AFTER A RAIN-FREE MORNING...THE CHANCE FOR THUNDERSTORMS WILL INCREASE DURING THE AFTERNOON. DESTABILIZATION SUPPORTED BY FEATURING MLCAPES INCREASING TO 2000-3000 J/KG...FAIRLY UNIDIRECTIONAL 0-6 KM BULK SHEAR 40-50 KNOTS AND SOME DYNAMIC FORCING FOR ASCENT PROVIDED BY AN APPROACHING SHORTWAVE TROUGH ALOFT/LARGE SCALE HEIGHT FALLS PRODUCED BY THE PARENT LONGWAVE TROUGH WILL SUPPORT THE POTENTIAL FOR ANOTHER ROUND OF ORGANIZED THUNDERSTORMS PRODUCING SEVERE WEATHER. DOWNDRAFT CAPES AROUND 1500 J/KG AND DRIER AIR ALOFT WILL SUPPORT DAMAGING WIND GUSTS AND EVEN LARGE HAIL. THUNDERSTORM COVERAGE REMAINS UNCERTAIN MONDAY AFTERNOON/EVENING. WHILE ORGANIZED THUNDERSTORMS COULD PUSH INTO THE REGION FROM THE WEST...STRONG THUNDERSTORMS SOUTH OF THE REGION COULD LIMIT COVERAGE OVER THE REGION. ALSO POSSIBLE...STRONGEST THUNDERSTORMS COULD REMAIN JUST NORTH OF THE REGION. FOR NOW...CAPPED POPS AT 50 PERCENT OR LESS...HIGHEST INLAND/NORTH...BUT ADJUSTMENTS COULD YET BE REQUIRED. WILL CONTINUE TO HIGHLIGHT THE SEVERE WEATHER THREAT WITHIN THE HAZARDOUS WEATHER OUTLOOK. THE COLD FRONT WILL CROSS THE REGION MONDAY NIGHT. THE CHANCE FOR THE SHOWERS/THUNDERSTORMS WILL GRADUALLY WANE...AND THE POTENTIAL FOR SEVERE WEATHER WILL ALSO DIMINISH WITH DIURNAL STABILIZATION. MUCH DRIER HIGH PRESSURE WILL PREVAIL TUESDAY AND WEDNESDAY. HIGHS WILL AVERAGE IN THE MID TO UPPER 70S...AND LOWS IN THE 50S WILL BE COMMON TUESDAY NIGHT. GUIDANCE PULLS VARYING DEGREES OF MID/HIGH LEVEL MOISTURE INTO THE REGION WITHIN A ZONAL FLOW AHEAD OF AN APPROACHING COLD FRONT WEDNESDAY. WHILE CLOUD COVER SHOULD INCREASE...CONVECTIVE PRECIPITATION PRODUCED BY THE GFS APPEARS OVERDONE. THUS...HELD POPS BELOW 15 PERCENT WITH NO MENTION OF PRECIPITATION WEDNESDAY. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... A ZONAL PATTERN WILL EXIST MUCH OF THE PERIOD. A WEAK BACK DOOR COLD FRONT DROPS THROUGH THE AREA THURSDAY NIGHT. THE FRONT WILL STALL TO THE SOUTH BEFORE LIFTING BACK NORTH AS A WARM FRONT FRIDAY NIGHT AND SATURDAY. A PRONOUNCED SHORTWAVE EMBEDDED IN THE QUASI-ZONAL FLOW WILL MOVE THROUGH SATURDAY NIGHT ACCOMPANIED BY A COLD FRONT. PRECIPITATION POSSIBLE STARTING FRIDAY NIGHT AND CONTINUING INTO SATURDAY NIGHT. TEMPS WILL BE MODERATED BY INCREASING CLOUD COVER AND WEAK COLD ADVECTION. && .AVIATION /22Z SUNDAY THROUGH FRIDAY/... CONCERNING THE THUNDERSTORMS...KSAV IS NOW PRETTY MUCH IN THE CLEAR AS THE MAIN LINE HAS PUSHED THROUGH. THERE MAY BE AN ADDITIONAL QUICK THUNDERSTORMS BUT NOTHING AS SUBSTANTIAL AS THE MAIN LINE. FOR KCHS...THE MAIN LINE WILL ARRIVE AT THE TERMINAL AT ABOUT 22Z AND LAST THROUGH ABOUT 23Z. IFR CONDITIONS ARE EXPECTED AND WINDS WILL GUST TO AROUND 30 KT. ONCE THE CONVECTION MOVE EAST OF THE TERMINALS THERE WILL BE A BIT OF A LULL UNTIL IFR CEILINGS ARE PROGGED TO RETURN AFTER MIDNIGHT. BOTH SITES GET PREVAILING IFR CEILINGS THROUGH THE LATE NIGHT...SCATTERING OUT MONDAY MORNING. EXTENDED AVIATION OUTLOOK...FLIGHT RESTRICTIONS WITHIN SCATTERED SHOWERS/TSTMS POSSIBLE AT BOTH TERMINALS MONDAY AFTERNOON AND EVENING. OTHERWISE...VFR THROUGH THE PERIOD. && .MARINE... THIS EVENING AND TONIGHT...THE MAIN FORECAST ISSUE WILL BE THE LINE OF THUNDERSTORMS EXPECTED TO MOVE THROUGH THE LOCAL WATERS THIS EVENING AND THE FIRST PART OF TONIGHT. THESE STORMS COULD BE QUITE STRONG...PRODUCING 35 KT OR GREATER WINDS GUSTS...FREQUENT LIGHTNING...AND EVEN THE POTENTIAL FOR A TORNADIC WATERSPOUT. THE STORMS WILL IMPACT THE GEORGIA AND SOUTHERN SOUTH CAROLINA WATERS THROUGH ABOUT 10 PM...AND THEN MOVE OFF THE CHARLESTON COUNTY WATERS JUST AFTER MIDNIGHT. OTHERWISE...SOUTHERLY FLOW WILL PREVAIL AND THEN TURN MORE SOUTHWESTERLY LATE. OUTSIDE OF CONVECTION WINDS WILL TOP OUT IN THE 15-20 KT RANGE AND NO SMALL CRAFT ADVISORIES ARE ANTICIPATED. AHEAD OF AN APPROACHING COLD FRONT...SMALL CRAFT ADVISORY GUSTS FROM THE SOUTHWEST ARE POSSIBLE MONDAY AND MONDAY EVENING...ESPECIALLY ACROSS NEARSHORE WATERS. HOWEVER...SINCE THIS EVENT APPEARS MARGINAL...OPTED NOT TO RAISE A SMALL CRAFT ADVISORY. IN THE WAKE OF COLD FROPA...WINDS WILL SHIFT TOWARD THE NORTHWEST. TUESDAY THROUGH FRIDAY LOOK FAIRLY QUIET OVER THE WATERS AS HIGH PRESSURE PREVAILS. && .TIDES/COASTAL FLOODING... THERE IS A CHANCE THAT THE HIGH TIDE COULD REACH OR SLIGHTLY EXCEED 7.0 FT MLLW ON CHARLESTON HARBOR THIS EVENING. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && NEAR TERM...BSH SHORT TERM...SPR LONG TERM...JRL AVIATION...BSH/SPR MARINE...BSH/SPR TIDES/COASTAL FLOODING...
Hazardous weather outlook, Apr 19, 6:45 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 645 PM EDT SUN APR 19 2015 AMZ354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-042>044-047>049- 051-202245- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-BEAUFORT- COASTAL COLLETON-COASTAL JASPER- 645 PM EDT SUN APR 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SEVERE THUNDERSTORMS...A STRONG COLD FRONT WILL MOVE THROUGH THE AREA MONDAY NIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE FRONT...AND SOME OF THESE COULD BECOME SEVERE WITH DAMAGING WIND GUSTS AND LARGE HAIL MONDAY AFTERNOON INTO MONDAY EVENING. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024. AMZ330-350-352-SCZ045-050-052-202245- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-INLAND BERKELEY- CHARLESTON-TIDAL BERKELEY- 645 PM EDT SUN APR 19 2015 ...TORNADO WATCH 79 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SEVERE THUNDERSTORMS...A STRONG COLD FRONT WILL MOVE THROUGH THE AREA MONDAY NIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE FRONT...AND SOME OF THESE COULD BECOME SEVERE WITH DAMAGING WIND GUSTS AND LARGE HAIL MONDAY AFTERNOON INTO MONDAY EVENING. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.
In the hours before
Local storm report, Apr 19, 6:01 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
601 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM TSTM WND DMG 5 ENE RUFFIN 33.03N 80.74W
04/19/2015 COLLETON SC DEPT OF HIGHWAYS
HIGHWAY PATROL REPORTED TREE DOWN AT THE INTERSECTION
OF MOUNT CARMEL ROAD AND LIGHTSEY WAY.
&&
EVENT NUMBER CHS1500232
TIMTELocal storm report, Apr 19, 6:06 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
606 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM TSTM WND DMG 3 S ALMEDA 32.78N 81.06W
04/19/2015 HAMPTON SC DEPT OF HIGHWAYS
HIGHWAY PATROL REPORTED TREE DOWN AT THE INTERSECTION
OF HIGHWAY 278 AND ROCK SPRING ROAD.
&&
EVENT NUMBER CHS1500233
TIMTELocal storm report, Apr 19, 6:10 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
610 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 3 NNE GRAHAMVILLE 32.51N 80.94W
04/19/2015 JASPER SC LAW ENFORCEMENT
SC HIGHWAY PATROL REPORTS A TREE DOWN AND IN THE
ROADWAY ON CLOVER CIRCLE NEAR THE INTERSECTION WITH BEES
CREEK ROAD. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER CHS1500234
BSHLocal storm report, Apr 19, 6:15 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
615 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM TSTM WND DMG 3 W BELLINGER HILL AREA 32.15N 81.05W
04/19/2015 JASPER SC LAW ENFORCEMENT
SC HIGHWAY PATROL REPORTS A TREE DOWN AND IN THE
ROADWAY ON HW-315 NEAR HW-17. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER CHS1500235
BSHLocal storm report, Apr 19, 6:24 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
624 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 2 WNW BELLINGER HILL AR 32.17N 81.03W
04/19/2015 JASPER SC LAW ENFORCEMENT
SC HIGHWAY PATROL REPORTS A TREE DOWN AND IN THE
ROADWAY ON OKATIE HIGHWAY IN THE BELLINGER HILL AREA.
TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER CHS1500236
BSHLocal storm report, Apr 19, 6:28 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
628 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM TSTM WND DMG 2 ESE WALTERBORO 32.89N 80.63W
04/19/2015 COLLETON SC LAW ENFORCEMENT
SC HIGHWAY PATROL REPORTS A TREE DOWN AND IN THE
ROADWAY ON CHARLESTON HIGHWAY NEAR THE INTERSECTION WITH
SMOAK ROAD. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER CHS1500237
BSHThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 3:47 PM EDT | Severe Thunderstorm Warning | CHS | Jasper | 58 min |
| Apr 19, 3:56 PM EDT | Severe Thunderstorm Warning | CHS | Hampton, Jasper | 64 min |
| Apr 19, 4:05 PM EDT | Severe Thunderstorm Warning | CHS | Jasper | 55 min |
| Apr 19, 4:07 PM EDT | Special Weather Statement | CHS | Allendale | 23 min |
| Apr 19, 4:14 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton | 41 min |
| Apr 19, 4:22 PM EDT | Special Marine Warning | CHS | 53 min | |
| Apr 19, 4:31 PM EDT | Special Weather Statement | CHS | Beaufort | 29 min |
| Apr 19, 4:36 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Hampton, Jasper | 54 min |
| Apr 19, 4:47 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 45 min |
| Apr 19, 5:10 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Apr 19, 5:15 PM EDT | Special Marine Warning | CHS | 90 min | |
| Apr 19, 5:15 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Dorchester | 60 min |
| Apr 19, 5:34 PM EDT | Special Weather Statement | CHS | Charleston | 26 min |
| Apr 19, 5:43 PM EDT | Severe Thunderstorm Warning | CHS | Charleston, Colleton, Dorchester | 36 min |
| Apr 19, 5:57 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Dorchester | 63 min |
| Apr 19, 7:08 PM EDT | Coastal Flood Advisory | CHS | 4 hr | |
| Apr 19, 7:34 PM EDT | Special Marine Warning | CHS | 116 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.